Advil Liquid 20 Capsules

Available Online Only

$6.90
In Stock


Calculate Shipping

ADVIL ibuprofen 200mg soft 20 capsules blister pack

Temporary relief of acute pain where inflammation is present such as back, neck and muscle pain. Temporary relief of headache, migraine, period pain,
dental pain, sore throat, arthritis pain and pain associated with the common cold and flu. Reduces fever.

ACTIVE INGREDIENTS

ibuprofen 200 mg

OTHER INGREDIENTS (Excipients)

Gelatin
macrogol 600
partially dehydrated liquid sorbitol
patent blue V
potassium hydroxide
purified water
quinoline yellow


ARTG ENTRY: 97229

WARNINGS: Store below 25 degrees Celsius

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.

(593710)

SKU 593710
Barcode # 9310488017157
Brand Pfizer
Assembled Length 0.113m
Assembled Height 0.025m
Assembled Width 0.054m

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


Others Also Bought



More From This Category